International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 399-402

On nonlinear variational inequalities

Muhammed Aslam Noor

Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 6 June 1990; Revised 20 October 1990

Copyright © 1991 Muhammed Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The fixed point technique is used to prove the existence of a solution for a class of nonlinear variational inequalities related with odd order constrained boundary value problems and to suggest an iterative algorithm to compute the approximate solution.